Cyclically decomposing the complete graph into cycles

Hung-Lin Fu*, Shung Liang Wu

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

25 Scopus citations

Abstract

Let m1,m2,...,mk be positive integers not less than 3 and let n=∑i = 1kmi. Then, it is proved that the complete graph of order 2n+1 can be cyclically decomposed into k(2n+1) cycles such that, for each i = 1,2,...,k, the cycle of length mi occurs exactly 2n+1 times.

Original languageEnglish
Pages (from-to)267-273
Number of pages7
JournalDiscrete Mathematics
Volume282
Issue number1-3
DOIs
StatePublished - 6 May 2004

Keywords

  • Complete graph
  • Cycle system
  • Hooked Skolem sequence
  • Near Skolem sequence
  • Skolem sequence

Fingerprint Dive into the research topics of 'Cyclically decomposing the complete graph into cycles'. Together they form a unique fingerprint.

Cite this